Pacadon Aktiv Tablets

Pacadon tab NZ 3

COMPOSITION:
Each uncoated tablet contains:
Paracetamol BP 500 mg
Diclofenac Sodium BP 50 mg

INDICATIONS:
Headache, Fever, Toothache, Dysmenorrhoea, Rheumatoid Arthritis, Lumbago, Muscular and Joint Pain, Bursitis, Sports injuries, Surgery pain and Swelling.

DESCRIPTION:
Pacadon Aktiv Tablets are combination of Paracetamol and Diclofenac Sodium which offer potential therapeutic benefits in relation to the onset of antipyretic, anti-inflammatory and analgesic effects. Paracetamol blocks the effect of endogenous pyrogen on the hypothalamic heat-regulating center by inhibiting prostaglandin synthesis. It is rapidly and completely absorbed, with peak plasma concentration occurring in 10 to 60 minutes after oral administration. Diclofenac Sodium, which is NSAID (Nonsteroidal anti-inflammatory drug) inhibits cyclo-oxygenase, a splice variant of COX-1 and COX-2 and limits the production of prostaglandins. It is rapidly absorbed after oral administration and is 99% bound to plasma proteins.

CONTRAINDICATIONS:
Pacadon Aktiv Tablets are contraindicated in conditions of Liver disease, Bronchospasm, Renal failure and in patients with known hypersensitivity to Paracetamol and Diclofenac Sodium.

SIDE EFFECTS:
Gastrointestinal disturbances, Hepatotoxicity, Peptic ulcer, Nausea and Vomiting may occur. Symptoms of side effects, if any, should subside after discontinuing medicine. If symptoms persist, please consult the physician.

DOSAGE:
Adults & Children above 12 years: One Tablet 2-3 times a day after meals or as directed by the physician.

STORAGE CONDITIONS:
Store in a cool, dark & dry place. Keep out of reach of children.

PRESENTATION:
10 Tablets are packed in a blister pack of Aluminium and transparent PVC. Such 10 blisters packed in a unit carton with insert.
10 Tablets are packed in a blister pack of Aluminium and transparent PVC. Such 1 blister packed in a unit carton with insert.